# SDR SWAA2021081681053

- Difficulty date: May 26, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 55,517 hours, 32,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 494-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FORWARD CARGO BAY SHIELD AT B.S. 494-500A; R.B.L. 24; W.L. 154. / REMOVED DAMAGED FORWARD CARGO BAY SHIELD AT BS 494 - 500A; RBL 24 IAW SRM 51-40-02. RECEIVED A NEW SHIELD SI # 7531855 FROM STORES. REF: PO 792191; LOCATED AND DRILLED NEW PART IAW SRM 51-40-05-0G-0 AND DWG 143A0080; SH 19; REV-. OK TO INSTALL 92149C 03JUN20 INSP 316 03JUN20 INSTALLED NEW PART IAW SRM 51-40-02 AND DWG 143A0080 SH 19 REV-
